# SDR DXTA200702353

- Difficulty date: July 20, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 4,515 hours, 2,752 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Packing
- Part number: 67420861
- Condition: Out Of Tolerance
- Location: Nose Strut
- Part time: 4,515 hours, 2,752 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER T.O. GEAR HANDLE LOCKED DOWN. HAD BEEN ACTING UP ON PRIOR FLIGHTS, NOT ALLOWING US TO RETRACT IMMEDIATELY. DISASSEMBLED LOWER NOSE STRUT, REPLACED PACKINGS AND REASSEMBLED, SERVICED PER 750 C/M/M 32-20-02. REPLACED NOSE STRUT ORIFICE PER 750 C/M/M 32-20-02, GEAR SWING CLEARANCE CHECKS GOOD, TAXI CHECK GOOD.
